# SDR UALA2012010300021

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 75,960 hours, 22,039 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE FELL DOWN ON DOOR SILL.  DOOR SLIDE INSTALLED PER AMM.  INSPECTED INSTALLATION PER AMM.  OBSERVED ALL STEPS OF INSTALLATION FOLLOWED PROPERLY.  DOOR ARMING AND DISARMING OBSERVED TO BE WORKING PROPERLY.
